# SDR CA070117001

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4015373823
- Part serial: 0053800
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED AILERON CONTROL DIFFICULTIES AT FL470 WHILE ENROUTE.  THE AIRCRAFT DEPARTED IN HEAVY RAIN.  THE PILOT-IN-COMMAND (PIC) DISCONNECTED THE AUTOPILOT AFTER AN AP TRIM IS LWD CAS MESSAGE WAS ANNUNCIATED AND NOTED THAT THE AILERON CONTROL WHEELS WOULD NOT ROTATE WHEN ATTEMPTED BY HAND.  THE CREW OVERPOWERED THE CONDITION AND THEN ELECTED TO DESCEND TO A LOWER ALTITUDE.   THE PIC STATED THAT AT APPROXIMATELY FL440 THE CONTROL WHEEL LOCKED UP AGAIN AND THE CONDITION WAS OVERPOWERED BY THE CREW.  THE FORCE APPLIED TO OVERPOWER THE CONTROL WHEEL FOR BOTH OCCURRENCES WAS APPROXIMATELY 20 LBS.  THE PIC ALSO STATED THAT THE AILERON CONTROL SYSTEM WAS BACK TO NORMAL FOR THE DURATION OF THE FLIGHT
